JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 68
Poincaré Type Inequalities for Variable Exponents

    Authors: Fumi-Yuki Maeda,  
    Keywords: Poincaré inequality, variable exponent.  
    Date Received: 04/03/08  
    Date Accepted: 04/08/08  
    Subject Codes:

26D10, 26D15.

    Editors: Bohumir Opic,  

We consider Poincaré type inequalities of integral form for variable exponents. We give conditions under which these inequalities do not hold as well as conditions under which they hold.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login